Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Acl ligament is absent in my right leg, adn due to overcompensation, my left leg is having knee problems, relieved by esgipyrin, but only for a few hours. Also, both legs are taking a bow shape due to my weight gain and sedentary work. Can bow legs by this phenomenon be corrected, and please suggest something for my left leg.

2 Doctors Answered
Knee ligament laxity if you have problem in your legs then it might be due to ligament laxity where your legs would become very weak due to the old ligament injury and that should be treated immediately. Wear knee cap so that you will feel firm while walking or climbing stairs. This is a general strain and for this you can follow these measures: one keep a pillow right under the knee while sleeping, next is you can keep ice in the painful area for about 5--10 minutes, if pain still persists you can stretch your body by twisting the waist on both sides how we used to do in the school drill similarly you can try! one time you can do hot water fermentation that would help to reduce the muscle strain. You have to do knee strengthening exercises, ie. Knee rehabilitation exercises which will strengthen your knee. Exercises will give you permanent cure than the surgery. Physiotherapy management: you can take ultrasonic therapy in one of the nearby physiotherapy clinics which would help to heal the damaged cartilages along with shortwave diathermy which would help to improve the blood circulation.
2 people found this helpful
If acl is absent that is grade 4 injury, you should get arthroscopic acl reconstruction surgery immediately. Delayed in surgery will push your knee towards arthritis, which will be a bigger problem and needing knee replacement. Go to your nearest arthroscopic surgeon.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.